# SDR MZZA2009040600042

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,142 hours, 12,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 350-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK CORRODED AT BS 350-360, LBL45.50 OTBD LT SEAT TRACK.  SEAT TRACK REMOVED AND REPLACED IAW B737-800, SRM 51-10-02, REV 34.  SEAT TRACK SUBSTITUTED PER EC/RA 5321-01379.
